# SDR REXA2013042300530

- Difficulty date: April 23, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 11,632 hours, 7,305 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RIGHT FS 280 BEAM, CORROSION FOUND ON LOWER BULKHEAD WEB.  REPAIRED RIGHT FS 280 LOWER BULKHEAD IAW EO R53343.
